# SDR CA080623002

- Difficulty date: June 19, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 14,083 hours
- Engine: Garrtt TPE33110
- Propeller: Hartzl HCB4TN5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: AA5C
- Condition: Inoperative
- Location: Mlg
- Part time: 954 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT SELECTED GEAR DOWN THE DOOR MOTOR CIRCUIT BREAKER POPPED. MANUAL GEAR EXTENSION COMPLETED AND ACFT LANDED WITHOUT INCIDENT. MECHANIC DISPATCHED AND FOUND THE GEAR DOOR ACTUATOR/MOTOR UNSERVICEABLE. ACFT FERRIED TO MAINTENANCE BASE, DOOR ACTUATOR/MOTOR REPLACED AND GEAR SWING COMPLETED. ACFT RETURNED TO SERVICE.
